# SDR DATA20210921002

- Difficulty date: September 16, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N601CA
- Make and model: Stbros SD360
- Aircraft serial: SH3623
- Aircraft time: 36,418 hours, 47,526 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Torque Tube
- Part number: SD3336088XB
- Condition: Corroded
- Location: Zone 300
- Part time: 36,418 hours, 47,526 cycles
- Component: Rudder Assembly
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION FOUND HEAVY CORROSION ON RUDDER TORQUE TUBE. RUDDER TORQUE TUBE WAS REPLACED WITH A NEW UNIT AND AIRCRAFT RETURNED TO SERVICE.
